# SDR SCNA20250707242

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-800
- Aircraft serial: 32605
- Aircraft time: 53,310 hours, 25,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR OVER WING EMERGENCY EXIT DOOR, STOPS ARE MISSING DOOR STOP NUTS (16 EA).
